# SDR MALA060444

- Difficulty date: June 24, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 14,452 hours, 13,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6122751
- Part serial: 9808676
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY FAILED CAP CHECK.
